# SDR SIMA200729303

- Difficulty date: October 14, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 14,757 hours, 13,282 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURBINE OIL FUMES ARE BEING INTRODUCED INTO THE CABIN AND COCKPIT THROUGH ENG BLEED 1.  IF BOTH PACKS ARE DRIVEN FROM BLEED 2.
